About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 467631, 12 pages
http://dx.doi.org/10.1155/2012/467631
Research Article

Modified Firefly Algorithm

School of Mathematical Sciences, Universiti Sains Malaysia, 11800 Minden, Penang, Malaysia

Received 25 May 2012; Revised 1 October 2012; Accepted 1 October 2012

Academic Editor: Ricardo Perera

Copyright © 2012 Surafel Luleseged Tilahun and Hong Choon Ong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Surafel Luleseged Tilahun and Hong Choon Ong, “Modified Firefly Algorithm,” Journal of Applied Mathematics, vol. 2012, Article ID 467631, 12 pages, 2012. doi:10.1155/2012/467631